Alright. I have never had this explained to me, but I KNOW that I have experienced gyno as a direct result of either a too high dosage or a too long usage of tren. Massive amounts of letrozole did nothing but destroy my libido, while the gyno continued to progress pretty well unchecked. To the degree that I now have more fatty tissue there than I had before, along with a hard, pea-sized lump that was never there to begin with.
Okay, with the introductory explanation of my motivation in posting this out of the way. Now I will paste the conversation DH and I started having on another thread. I would just like to hear a definitive answer (don’t worry, I’m not holding my breath) on the relationship of tren to progesterone and prolactin.
[quote]Dynamo Hum wrote:
According to BR, these prolactin/progesterone sides can only result from non-legit tren. In other words, it is a result of other compounds that find their way into what is sold as “Tren”.
Cortes, in your case can you vouche for the Tren Ace you used being 100% bonified?
Also confusing is this from steroid.com
“Ironically, even though Tren is an excellent contest prep drug, it lowers your thyroid level(23), and this raises prolactin. I recommend taking T3 (25mcgs/day) along with your Tren to avoid elevating your prolactin too high via this route.”
- Res Vet Sci. 1981 Jan;30(1):7-13. [/quote]
Well, being that I brewed it myself, and the powder I got came from a very trustworthy source (and believe me when I say I have a good handle on the integrity of my sources) and the end product came with ALL of the sides typically associated with tren (see: massive increases in strength and incredible nutrient partitioning/body recomposition when not even dieting, bed-soaking night sweats, insomnia, irritability/aggression, and, more indicative than anything else, an immediate, nearly crippling drop in cardiovascular endurance. If it wasn’t tren, then I want to know just what the hell it was that I was taking!
So if it is not the tren causing the progesterone/prolactin problems then what the hell was giving me nearly incurable gyno???